# SDR SWIA200819932

- Difficulty date: June 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 13,491 hours, 11,606 cycles
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ENGINE AFT THRUST FITTINGS HAVE SIGNS OF CORROSION.  (FOUND AT C-CHECK) REPLACED THRUST FITTINGS IAW AMM 71-22-01-400-801.
